arrow
Volume 12, Issue 2
Time-periodic Solutions to Systems of Conservation Laws with Ellipticity

Shaoqiang Tang

J. Part. Diff. Eq., 12 (1999), pp. 97-105.

Published online: 1999-12

Export citation
  • Abstract
We study the time-periodic solutions to systems of conservation laws with ellipticity. It is shown that under time-periodic boundary condition, the system admits at least one global time-periodic solution bounded uniformly with the same period.
  • Keywords

Time-periodic solutions ellipticity

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-12-97, author = {}, title = {Time-periodic Solutions to Systems of Conservation Laws with Ellipticity}, journal = {Journal of Partial Differential Equations}, year = {1999}, volume = {12}, number = {2}, pages = {97--105}, abstract = { We study the time-periodic solutions to systems of conservation laws with ellipticity. It is shown that under time-periodic boundary condition, the system admits at least one global time-periodic solution bounded uniformly with the same period.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5528.html} }
TY - JOUR T1 - Time-periodic Solutions to Systems of Conservation Laws with Ellipticity JO - Journal of Partial Differential Equations VL - 2 SP - 97 EP - 105 PY - 1999 DA - 1999/12 SN - 12 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5528.html KW - Time-periodic solutions KW - ellipticity AB - We study the time-periodic solutions to systems of conservation laws with ellipticity. It is shown that under time-periodic boundary condition, the system admits at least one global time-periodic solution bounded uniformly with the same period.
Shaoqiang Tang . (2019). Time-periodic Solutions to Systems of Conservation Laws with Ellipticity. Journal of Partial Differential Equations. 12 (2). 97-105. doi:
Copy to clipboard
The citation has been copied to your clipboard